Stereotyped Paroxysmal Psychiatric Symptoms During Oculogyric Crisis or ‘Cognitive Dystonia’: A Case Report

Author(s): Samir Kumar Praharaj, Sujit Sarkhel, Sayeed Akhtar

Journal Name: Current Drug Safety

Volume 6 , Issue 1 , 2011

Become EABM
Become Reviewer
Call for Editor

Abstract:

Oculogyric crisis (OGC) is an acute dystonia which can occur after initiation of antipsychotic treatment. Stereotypic paroxysmal psychiatric symptoms have been described along with OGC that resolve spontaneously when the later remits. We report a case of tardive OGC associated with zuclopenthixol in which there were associated paroxysmal auditory pseudohallucinations.

Keywords: Oculogyric crisis, dystonia, tardive, stereotypic paroxysmal psychiatric symptoms, pseudohallucinations, zuclopenthixol, antipsychotics, ocular pain, agitation, malaise, restlessness, anxiety, schizoid, cognitive, dopaminergic, cholinergic, GABA-ergic, neurobiology, FSC

promotion: free to download

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 6
ISSUE: 1
Year: 2011
Page: [49 - 50]
Pages: 2
DOI: 10.2174/157488611794479982

Article Metrics

PDF: 38